On the method of Coleman and Chabauty

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)565-596
Number of pages32
JournalMathematische Annalen
Volume299
Issue number1
DOIs
StatePublished - May 1994

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the method of Coleman and Chabauty. / Mccallum, William G.

In: Mathematische Annalen, Vol. 299, No. 1, 05.1994, p. 565-596.

Research output: Contribution to journalArticle

@article{bdbdc8931c784c25b5da3220dfc389b5,
title = "On the method of Coleman and Chabauty",
author = "Mccallum, {William G}",
year = "1994",
month = "5",
doi = "10.1007/BF01459799",
language = "English (US)",
volume = "299",
pages = "565--596",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the method of Coleman and Chabauty

AU - Mccallum, William G

PY - 1994/5

Y1 - 1994/5

UR - http://www.scopus.com/inward/record.url?scp=0001374061&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001374061&partnerID=8YFLogxK

U2 - 10.1007/BF01459799

DO - 10.1007/BF01459799

M3 - Article

AN - SCOPUS:0001374061

VL - 299

SP - 565

EP - 596

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -